Open Access
Translator Disclaimer
2013 Ordered Variational Inequalities and Ordered Complementarity Problems in Banach Lattices
Jinlu Li, Ching-Feng Wen
Abstr. Appl. Anal. 2013(SI60): 1-9 (2013). DOI: 10.1155/2013/323126

Abstract

We introduce the concepts of ordered variational inequalities and ordered complementarity problems with both domain and range in Banach lattices. Then we apply the Fan-KKM theorem and KKM mappings to study the solvability of these problems.

Citation

Download Citation

Jinlu Li. Ching-Feng Wen. "Ordered Variational Inequalities and Ordered Complementarity Problems in Banach Lattices." Abstr. Appl. Anal. 2013 (SI60) 1 - 9, 2013. https://doi.org/10.1155/2013/323126

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1357.49040
MathSciNet: MR3035208
Digital Object Identifier: 10.1155/2013/323126

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI60 • 2013
Back to Top